# SDR 2001UALA00390

- Difficulty date: March 2, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 8,879 hours, 3,109 cycles
- Engine: Pwa PW4052
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 271T4610
- Condition: Failed
- Location: Hyd System
- Part time: 3,150 cycles
- Component: -
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER T/O DURING FLAP RETRACTION A LOUD METAL ON METAL SOUND WAS HEARD THROUGHOUT THE ACFT.  THIS NOISE CONFIRMED BY FLT CREW WHILE FLAPS IN MOTION AND CEASED IMMEDIATELY WHEN FLAPS STOPPED.  *S/D*  INTERNAL FAILURE OF CENTER HYDRAULIC SYSTEM AIR DRIVEN PUMP (ADP) CAUSED GRINDING SOUND IN PUMP.  THIS PUMP IS ON DEMAND FOR T/O WITH BOTH LANDING GEAR AND TRAILING EDGE FLAP SYSTEMS OPERATIVE.  REPLACED SUBJECT ADP WITH SERVICEABLE UNIT.
